# SDR AALA201809279003

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,080 hours, 25,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE.  THE AIRCRAFT WAS GROUNDED.  SERVICED THE CYLINDER IAW AMM 52-10-00.
